# SDR DALA2021122808110

- Difficulty date: December 25, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 26,551 hours, 10,020 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8059610) DURING TAKEOFF ROLL FLIGHT DECK DOOR OPENED AND WAS HARD TO CLOSE. PERFORMED INSPECTION OF FLIGHT DECK DOOR IAW B737 AMM 52-51, NO DEFECTS NOTED. PERFORMED FUNCTIONAL TEST OF FLIGHT DECK DOOR LATCHING SYSTEM IAW SAME AMM. TEST OK.
